# SDR USAAD00030

- Difficulty date: February 17, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N830US
- Make and model: Doug DC-9-82
- Aircraft serial: 49443
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE FORWARD SERVICE DOOR EXIT IDENTIFIER LIGHT HAD NO CHARGE INDICATION.  MAINTENANCE REPLACED THE FORWARD SERVICE DOOR EXIT IDENTIFIER LIGHT.  (M)
